Hey guys, I recently created a petition to do just what I urged you guys to do. To sign it, go to www.thepetitionsite.com and look for the one called "Raise monthly checks for those on Social Security." Hopefully if we get enough signatures the President may actually do something about this. Have a nice day.
Hey guys, did you know that President Obama recently raised the minimum wage to $9 an hour??? I don't think it goes into affect till next year, but that means that a person working 40 hours a week at minimum wage job will now gross $1440 a month once it does. I don't know about the rest of you who may be on social security, but that's over $300 more than I currently receive. I strongly urge everyone of you who are on social security to write your representatives .urging an increase in our monthly benefits as well as one in the monthly amount we can gross if we take a part time job. Tell your friends and family members to do like wise, and if anyone knows how to start an online petition please do so and let me know how to sign it. Supposedly if the President is presented a petition with at least 2500 signatures on it, then he must address the issue on his weekly radio address. Together we can make a difference.
Thanks Joy!!! And everyone else. I usually take my oxycarbazine at least half an hr after my pain med, but still have problems sometimes, especially if I do this before going to my church on Sundays. I don't know what it is about that building, but if I've taken those two meds before attending I have bad reactions. Crazy, right??? But that's what happens. Hope I don't have to stop taking one or the other before going. Thanks guys. Have a nice week-end everyone and thanks for answering.
Hi, as most of you know I have degenerative disc disease as well as Bipolar. For some strange reason when ever I take my pain meds (hydrocodine 5-325mg) and any of my bipolar meds (clonapin .5mg or oxycarbaminzapine 1500 mg) at the same time I get really really dizzy like falling down drunk dizzy. I don't drink, haven't in over 12 years ever since the guy I was dating at the time got me really tipsy and I sooo did not like that feeling. Has anyone else had an experience like this with any meds??? I know I'm probably like the only one who has these conditions on the board, but would really appreciate any advice/insight. Both my back doctor and my psychologist are aware of these side effects. Hope someone can help. Thanks in advance. Hope everyone has a great day and a fantastic week-end.
Totally know how you feel AprilRose. I have bipolar as well as degenerative disc disease. I was diagnosed with BP 8 years ago, and during that time I've gone through 9 therapists. Either they change their hours making it impossible to get in to see them, they close their practice due to a family emergency, or the most recent one, cut their hours to one day a week, and that one day is one my husband works and I don't drive. I've gone from driving as far away as 30 miles to 5 miles down the street. The last one I saw was the best one by far, and now I have to once again find a a new counselor. And of course my insurance was no help. There was only 6 counselors within a 50 mile radius of DFW who not only had experience treating people with bipolar but treated only adults. 6 people!!!! I was flabbergasted. Insurance companies so do not understand clients these days. Unless you're healthy as a horse and never use your benefits. They're a bunch of idiots in my opinion. Hope you find someone you like and don't have to drive too far. Take care.
That happens with a lot of meds. I know when I run out of certain bipolar meds I suffer a lot. (dang mail order pharmacy!!!!) Even happens with caffeine. I know my husband gets horrible headaches if he doesn't drink at least one Mt Dew a day. Yea, sounds fishy to me too, but happened to a friend in college too, when she tried to wean herself off caffeine. That's why I've started to try to make sure I always fill my meds as soon as I can. But things still happen. Like really really slow mail!!! Urrrr. But that's what I get when I try to save a buck I guess. Glad you got your med and feel better. Take care.
Hey guys. Feeling really stupid right now for something I did yesterday, but hoping you all can help me "feel better" about it. Most of you know my story, if not just ask I can fill you all in later.
Well, what happened is this. My husband went back to work this morning after a week off per his new doc for heel spurs in both feet. (Can you say ouch???) So I had to wash his uniforms. (He's a security guard at a plant near our home.) I was getting them out of the hamper and making sure I had everything when I felt this shearing pain go through my back. (Hubbie swears he heard something rip. I didn't.) I yelled my fool head off scaring the dickins out of our cats and almost dropped the clothes. I managed to get everything in the washer, took a hydrocodone, and iced my back. I felt better (being the operative word) after doing that then taking a hot shower. Meaning I could walk without too much pain. (What can I say?? I hate doctors, especially ER ones, and I was determined to go on with my day.) Ran some errands, (bank, post office, barber shop for hubbie) and was determined to go to physical therapy. Only problem was the longer I sat in our little Ranger, the more my back hurt. But I was determined. Which upset hubbie. He even threatened that if I made him take me he would tell my therapist what had happened. So he wore me down and I gave in, letting him take me home. Normally I would just do my exercises at home, but I can't do that in the case of my elbow. (Don't have the proper equipment). Can't even do my back exercises because it hurts too much. (back)
So what do you guys think?? I feel a little better this morning, and can sit without too much pain, just some discomfort. As long as I don't make any sudden moves or have to pick up anything really heavy I'm okay. I was already watching what I lifted because of my elbow so that's a given. And my back was bothering me already because of the crazy up and down weather my area has been having lately. I don't see my back doctor til the middle of march. Should I make an earlier appt? Go to my gp? Or tough it out like I have been doing? Any advice would be appreciated. Thanks and everyone have a great day.
I've got a friend on another board that suffers from extreme pain issues. She lives in AZ and has been having problems filling some of her scripts for a while. Her docs have even had to change her meds a few times so she can get what she needs. It's redicious in my opinion that honest hard working Americans should have to suffer in silence just because of some stupid government agency. So far I'm fortunate enough that I haven't required large amounts of pain meds but my father went through this issue when he was on chemo a few years ago. My uncle before that for the same issue. (Brain cancer in my uncle's case, lymphoma in my dad's.) Dad finally had to switch to a mail order pharmacy to get all his meds. I forget what my uncle had to do. I just sorta remember his last days being really horrible and when he did pass he had loss almost a hundred pounds between his diagnoses and passing. It was horrible. If Grandma hadn't had a picture of him at his sister's wedding on the casket you almost couldn't recognize him. Deffinetly agree that we all need to keep an eye on this.